# SDR PNSA971003

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE SHOWED LOW POWER ON TAKEOFF ROLL.  ABORTED TAKEOFF.  FULL POWER WAS OBTAINED ON GROUND RUN SUBSEQUENT FLIGHTS WERE OK, NO FAULTS FOUND.
